Iteration theory, compactly divergent sequences and commuting holomorphic maps
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 18 (1991) no. 2, p. 167-191
@article{ASNSP_1991_4_18_2_167_0,
     author = {Abate, Marco},
     title = {Iteration theory, compactly divergent sequences and commuting holomorphic maps},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 18},
     number = {2},
     year = {1991},
     pages = {167-191},
     mrnumber = {1129300},
     language = {en},
     url = {http://http://www.numdam.org/item/ASNSP_1991_4_18_2_167_0}
}
Abate, Marco. Iteration theory, compactly divergent sequences and commuting holomorphic maps. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 18 (1991) no. 2, pp. 167-191. http://www.numdam.org/item/ASNSP_1991_4_18_2_167_0/

[A1] M. Abate, Horospheres and iterates of holomorphic maps, Math. Z. 198 (1988), 225-238. | Zbl 0628.32035

[A2] M. Abate, Iterates and semigroups on taut manifolds, To appear in Atti delle Giornate di Geometria Analitica e Analisi Complessa, Rocca di Papa, 1988, EditEl, Rende, Cosenza, 1990.

[A3] M. Abate, Common fixed points of commuting holomorphic maps, Math. Ann. 283 (1989), 645-655. | Zbl 0646.32014

[A4] M. Abate, Iteration theory on weakly convex domains, To appear in Seminar in complex analysis and geometry, 1988, EditEl, Rende, Cosenza, 1990.

[A5] M. Abate, Iteration theory of holomorphic maps on taut manifolds, Mediterranean Press, Rende, Cosenza, 1989. | Zbl 0747.32002

[AV] M. Abate - J.-P. Vigué, Common fixed points in hyperbolic Riemann surfaces and convex domains, To appear in Proc. Amer. Math. Soc. (1989). | Zbl 0724.32012

[B1] T.J. Barth, Taut and tight complex manifolds, Proc. Amer. Math. Soc. 24 (1970), 429-431. | Zbl 0191.09403

[B2] T.J. Barth, The Kobayashi distance induces the standard topology, Proc. Amer. . Math. Soc. 35 (1972), 439-441. | Zbl 0259.32007

[Be] E. Bedford, On the automorphism group of a Stein manifold, Math. Ann. 266 (1983), 215-227. | MR 724738 | Zbl 0532.32014

[B1] P. Blanchard, Complex analytic dynamics on the Riemann sphere, Bull. Amer. Math. Soc. 11 (1984), 85-141. | MR 741725 | Zbl 0558.58017

[Br] G.E. Bredon, Introduction to compact transformation groups, Academic Press, New York, 1972. | MR 413144 | Zbl 0246.57017

[Bu] R.B. Burckel, Iterating self-maps of the disk, Amer. Math. Monthly 88 (1981), 396-407. | MR 622955 | Zbl 0466.30001

[BBD] D.E. Barrett - E. Bedford - J. Dadok, Tn-actions on holomorphically separable complex manifolds, Math. Z. 202 (1989), 65-82. | MR 1007740 | Zbl 0651.32007

[BC] S. Bell - D. Catlin, Boundary regularity of proper holomorphic mappings, Duke Math. J. 49 (1982), 385-396. | MR 659947 | Zbl 0475.32011

[C] A Całka, On conditions under which isometries have bounded orbits, Colloq. Math. 48 (1984), 219-227. | MR 758530 | Zbl 0558.54021

[Ca] H. Cartan, Sur les rétractions d'une variété, C.R. Acad. Sci. Paris 303 (1986), 715-716. | MR 870703 | Zbl 0609.32021

[Ct] D. Catlin, Subelliptic estimates for the ∂-Neumann problem on pseudoconvex domains, Ann. of Math. 126 (1987), 131-191. | MR 898054 | Zbl 0627.32013

[D] J.-P. Demailly, Mesures de Monge-Ampère et mesures pluriharmoniques, Math. Z. 194 (1987), 519-564. | MR 881709 | Zbl 0595.32006

[De] A. Denjoy, Sur l'itération des fonctions analytiques, C.R. Acad. Sci. Paris 182 (1926) 255-257. | JFM 52.0309.04

[FR] F. Forstneric - J.-P. Rosay, Localization of the Kobayashi metric and the boundary continuity of proper holomorphic mappings, Math. Ann. 279 (1987), 239-252. | MR 919504 | Zbl 0644.32013

[H1] M.H. Heins, On the iteration of functions which are analytic and single-valued in a given multiply-connected region, Amer. J. Math. 63 (1941), 461-480. | JFM 67.0283.03 | MR 3806 | Zbl 0025.04601

[H2] M.H. Heins, A theorem of Wolff-Denjoy type, In Complex Analysis, Birkhäuser, Basel, 1988, 81-86. | MR 981403 | Zbl 0659.30037

[HS] M. Hakim - N. Sibony, Quelques conditions pour l'existence de fonctions pics dans des domaines pseudoconvexes, Duke Math. J. 44 (1977), 399-406. | MR 457784 | Zbl 0354.32028

[HeS] L.F. Heath - T.J. Suffridge, Holomorphic retracts in complex n-space, Illinois J. Math. 25 (1981), 125-135. | MR 602903 | Zbl 0463.32008

[K] P. Kiernan, On the relations between taut, tight and hyperbolic manifolds, Bull. Amer. Math. Soc. 76 (1970), 49-51. | MR 252678 | Zbl 0192.44103

[Ko] S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Dekker, New York, 1970. | MR 277770 | Zbl 0207.37902

[KS] T. Kuczumow - A. Stachura, Iterates of holomorphic and kD -nonexpansive mappings in convex domains in Cn, Adv. in Math. 81 (1990), 90-98. | MR 1051224 | Zbl 0726.32016

[M] D. Ma, On iterates of holomorphic maps, Preprint, 1989. | MR 1115174 | Zbl 0712.32018

[Ma] L.N. Mann, Finite orbit structure on locally compact manifolds, Michigan Math. J. 9 (1962), 87-92. | MR 132119 | Zbl 0111.35701

[Ms] W.S. Massey, Singular homology theory, Springer, Berlin, 1980. | MR 569059 | Zbl 0442.55001

[R] R.M. Range, The Carathéodory metric and holomorphic maps on a class of weakly pseudoconvex domains, Pacific J. Math. 78 (1978), 173-189. | MR 513293 | Zbl 0396.32005

[Ro] H. Rossi, Vector fields on analytic spaces, Ann. of Math. 78 (1963), 455-467. | MR 162973 | Zbl 0129.29701

[Ru] W. Rudin, Function theory in the unit ball of Cn, Springer, Berlin, 1980. | MR 601594 | Zbl 0495.32001

[S] P.A. Smith, New results and old problems in finite transformation groups, Bull. Amer. Math. Soc. 66 (1960), 401-415. | MR 125581 | Zbl 0096.37501

[V1] J.-P. Vigué, Points fixes d'applications holomorphes dans un domaine borné convexe de Cn, Trans. Amer. Math. Soc. 289 (1984), 101-104. | MR 779068

[V2] J.-P. Vigué, Sur les points fixes d'applications holomorphes, C.R. Acad. Sci. Paris 303 (1986), 927-930. | MR 873396 | Zbl 0607.32016

[W1] J. Wolff, Sur l'itération des fonctions holomorphes dans une région, et dont les valeurs appartiennent à cette région, C.R. Acad. Sci. Paris 182 (1926), 42-43. | JFM 52.0309.02

[W2] J. Wolff, Sur l'itération des fonctions bornées, C.R. Acad. Sci. Paris 182 (1926), 200-201. | JFM 52.0309.03

[W3] J. Wolff, Sur une généralisation d'un théorème de Schwarz, C.R. Acad. Sci. Paris 182 (1926), 918-920. | JFM 52.0309.05

[Wu] H.H. Wu, Normal families of holomorphic mappings, Acta Math. 119 (1967), 193-233. | MR 224869 | Zbl 0158.33301